Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Itchy blisters!!!!

So about a month ago I was holding this horse who decided to take off and I got some major rope burn. I cleaned it with soap and water and put neosporin on it and wrapped it with sterile gauze. I continued to do this till probably a week ago when it was closed up and pretty much healed. Now, it has started itching and is covered in blisters! The blisters are around and on the healed wound area. they seem to be getting worse. They don't seem to be spreading just on the wound area. Please help!
6 Responses
1166723 tn?1310237084
are the blisters any specific colour? do they secrete anything? I would suggest going to your dr to have a look at them. it could be a sign of infection or maybe an alergic reaction to something you used to clean them with. best of luck
1422814 tn?1333573302
Been there, but a horse-like dog carried off with the leash.  It sounds like you properly cared for the burn early on and you should continue to treat the area in a similar manner by keeping it clean and protected with a bandage.  (At night I left it unbandaged.)  If you notice the blisters releasing puss or otherwise looking infected, add bactine to your regimen.  I was told the itchiness was a sign of healing and that the blisters were a result of the severe burn.  It will take about three to four weeks to heal.  The neosporin should help with the scarring (just like the commercials).    
Avatar universal
The liquid has no color its clear.  It gets worse if I leave it unbandaged.
Avatar universal
if you go to my profile i have a pic of it.
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
From the symptoms it can be contact dermatitis, allergic reaction or superimposed bacterial infection. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort.For the itching antihistaminics like Benadryl or Claritin can be taken.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Avatar universal
I went to a doctor and she determined it was an infection. I'm taking an antibiotic and using some mupirocin ointment. Its clearing up nicely. Thank you all for all your help!!!
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions